# SDR UALA2013040102083

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 66,708 hours, 24,645 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 2471021
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DUCT PRESSURES SPLIT DURING TAKEOFF OR CLIMB.   REPLACED NR 1 ENGINE PRSOV IAW AMM & REPLACED NR 1 ENG PRSOV REGULATOR IAW AMM.
